Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 162, NWS Milwaukee, WI

August 23, 2006Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 23, 2006, 11:28 PM CDT for Dane County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2006, 11:28 PM CDT (04:28 UTC)
Expired
Aug 24, 2006, 12:15 AM CDT
In force
47 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Dane County, WI

The radar

The Milwaukee radar (KMKX), 89 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 9:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1396 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1396 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1508 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 240429
SVRMKX
WIC025-240515-
/O.NEW.KMKX.SV.W.0162.060824T0428Z-060824T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1128 PM CDT WED AUG 23 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 1215 AM CDT

* AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BLACK EARTH...OR ABOUT 9 MILES SOUTH OF SAUK
  CITY...AND MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT HOREB AND MIDDLETON BY 1140 PM CDT...
  SHOREWOOD HILLS BY 1145 PM CDT...
  VERONA BY 1150 PM CDT...
  FITCHBURG BY 1155 PM CDT...
  OREGON BY 1205 AM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4330 8962 4317 8984 4287 8980 4286 8928

$$

REM
3 follow-up statements
000 
WWUS53 KMKX 240445
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 PM CDT WED AUG 23 2006

WIC025-240515-
/O.CON.KMKX.SV.W.0162.000000T0000Z-060824T0515Z/
DANE WI-
1145 PM CDT WED AUG 23 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR DANE COUNTY...

AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND WINDS IN EXCESS OF 30 MPH.  THIS STORM WAS 
LOCATED NEAR VERONA...MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OREGON BY 1150 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT 
THURSDAY MORNING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.

LAT...LON 4330 8962 4317 8984 4287 8980 4286 8928

$$

CRAVEN/SPEICHER
000 
WWUS53 KMKX 240500
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1201 AM CDT THU AUG 24 2006

WIC025-240515-
/O.CON.KMKX.SV.W.0162.000000T0000Z-060824T0515Z/
DANE WI-
1201 AM CDT THU AUG 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR DANE COUNTY...

AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR VERONA...MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OREGON BY 1210 AM CDT...

LAT...LON 4310 8947 4309 8965 4296 8964 4285 8945
      4285 8928

$$

CRAVEN
000 
WWUS53 KMKX 240514
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1213 AM CDT THU AUG 24 2006

WIC025-240523-
/O.EXP.KMKX.SV.W.0162.000000T0000Z-060824T0515Z/
DANE WI-
1213 AM CDT THU AUG 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR DANE COUNTY EXPIRES AT 1215 AM
CDT...

THE STORM WAS LOCATED JUST WEST OF OREGON...MOVING SOUTHEAST AT 30 
MPH.  THE STORM HAD WEAKENED AND WAS NO LONGER SEVERE.  
HOWEVER...BRIEF HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 30 MPH 
REMAIN LIKELY WITH THIS STORM AS IT MOVES ACROSS SOUTHEAST DANE 
COUNTY AND NORTHERN ROCKY COUNTY THROUGH 1 AM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4310 8947 4309 8965 4296 8964 4285 8945
      4285 8928

$$

CRAVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:15 PM CDT, 8 hours 13 minutes earlier.

Area forecast discussion, Aug 23, 3:15 PM CDT, 8 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT WED AUG 23 2006

.DISCUSSION...FORECAST CONCERNS ON REPEATED BOUTS OF CONVECTION
EXPECTED INTO FIRST DAYS OF EXTENDED PERIOD.  BRIEF SUMMARY DUE TO
ONGOING SEVERE THREAT.  MANY FACTORS COMING TOGETHER ACRS SRN WI
NEXT SEVERAL HOURS.  OUTFLOW BOUNDARY FROM NORTHERN CONVECTION
GETTING STRENGTHENED BY LAKE BREEZE BOUNDARY ACRS CENTRAL INTO SERN
CWA.  ALREADY HAD ONE SVR ISSUED FOR KRAC AREA.  INCRG LOW LVL CONV
AS SWLY WNDS IN SWRN AREAS SHOWING WIND GUSTS OF 15 TO 20 KTS AND
SPC MESOANAYLSIS SHOWING STRONG INCR IN LOW LEVEL CON ACRS CENTRAL
AREAS. SB CAPE NOW EXCEEDING 3000 J/KG AND 3KM VGP AT 0.4.  HENCE
TOR WATCH IN EFFECT UNTIL 03Z.  SB CONVECTION NOT AS LKLY IN NERN
AREAS DUE TO COOLER ONSHORE FLOW BUT ELEVATED POTENTIAL STILL POSS.

STRONG WARM AIR ADVECTION AND WEAKER SECONDARY SHORT WAVE ALONG WITH
AFTN INSTABILITY WL CONT TO TRIGGER SCT SVR CONVECTION INTO THE EVE.
LOW LEVEL JET OF 20 TO 35 KTS THIS EVE EXPCD TO WKN AND SAG SWD
DURING THE NGT...YET PERIOD OF ENHANCED SYNOPTIC SCALE LIFT ASSOCD
WITH RIGHT ENTRANCE RGN EXPCD LTR TNGT ALONG WITH UPSTREAM WEAK
SHORT WAVE IN VCNTY OF ND/CAN SO WL CONT LKLY WORDING FOR WITH TREND
TWD CHC POPS LT TNGT.

GFS IN LTR PERIODS OF SHORT TERM SHOWING FAIRLY GOOD RUN TO RUN
CONTINUITY BUT SOME CONVECTIVE FEEDBACK IN MID LEVELS.  SHORT TERM
GUIDANCE IN AGREEMENT ON BRIEF RESPITE FM SVR THREAT ON THU AS BEST
INSTABILITY SAGS SWD BUT WL CONT SML POPS AS SFC FNT EXPCD TO BE IN
VCNTY AND NAM BUFKIT SHOWING CAPES EXCEEDING 3000 JOULES THU AFTN.

BOTH NAM-WRF AND GFS IN GOOD AGREEMENT WITH 35 TO 40 KT LLJ
STRENGTHENING BAROCLINIC ZONE FRI NGT OVER SWRN INTO CENTRAL WI.
HENCE WL CONT LKLY WORDING IN NORTH AND EVEN EXPAND ONE TIER SWD.
YET ANOTHER STRONGER SHORT WAVE TO MOVE ACRS AREA ON SAT/SAT NGT.

FOR EXTENDED PERIODS FROM SAT NGT THRU WED...STILL EXPECT POTENT
SHORT WAVE TROF TO MOVE THRU REGION EARLY IN PERIOD.  FAIR AGREEMENT
IN ENSEMBLES SHOWING SHORT WAVE TROF MOVING THRU WITH UPSTREAM
KICKER LONG WAVE TROF AMPLIFYING AS IT PUSHES INTO WEST COAST.  POOR
AGREEMENT IN MEMBERS FOR EARLY NEXT WEEK AS RIDGING BUILDS INTO
UPPER MIDWEST AHEAD OF LONG WAVE TROF. GFS AND DGEX SHOWING MORE
PUNCH WITH BACK DOOR CDFNT SLIPPING THRU GTLAKES MON NGT.  STABILITY
MINIMAL BUT MAY BE ENOUGH LOW LEVEL CONVERGENCE FOR -SHRA.  WL CONT
TO WATCH NEXT SEVERAL RUNS FOR TRENDS. 500MB GFS HEIGHT ANOMOLIES
SHOW 50 TO 75 METER POSITIVE ANOMOLIES ACRS WRN GTLAKES ASSOCD WITH
RIDGING BY EARLY NEXT WEEK.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, Aug 23, 11:10 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1110 PM CDT WED AUG 23 2006

WIZ046-047-051-052-056>060-062>072-240915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1110 PM CDT WED AUG 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM THURSDAY
ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL AFFECT PARTS
OF THE AREA TONIGHT.  THE MAIN SEVERE WEATHER RISKS ARE LARGE HAIL
AND DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO IS STILL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY
AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE POSSIBLE
FRIDAY AND SATURDAY. SOME OF THESE MAY PRODUCE HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-665-240915-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
1110 PM CDT WED AUG 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM THURSDAY.
SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE STILL LIKELY
TONIGHT.

SOME OF THESE THUNDERSTORMS COULD PRODUCE LARGE HAIL AND HIGH WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY
AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE
POSSIBLE FRIDAY AND SATURDAY.

MBK

In the hours before

Special weather statement, Aug 23, 10:28 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1028 PM CDT WED AUG 23 2006

WIZ046-047-051-052-056>060-062>072-240405-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1028 PM CDT WED AUG 23 2006

...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTH CENTRAL AND
SOUTHEAST WISCONSIN UNTIL 4 AM CDT...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS...SOME WITH SEVERE POTENTIAL...NORTH AND WEST
OF A MONTICELLO TO WEST BEND LINE.

THE MOST INTENSE STORMS WERE IN SAUK COUNTY...EXTENDING SOUTHEAST
INTO NORTHEASTERN IOWA AND WESTERN DANE COUNTIES. THESE STORMS WERE
MOVING SOUTHEAST AT 25 MPH...AND HAVE THE POTENTIAL OF PRODUCING
TORNADOES.

THERE WERE ALSO INTENSE THUNDERSTORMS ACROSS MARQUETTE AND
GREEN LAKE COUNTIES...MOVING SOUTHEAST AT 25 MPH.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVERNIGHT.
ANY SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 TO 80 MPH...LARGE HAIL TO 3 INCHES IN DIAMETER...ISOLATED
TORNADOES...DAMAGING LIGHTNING AND HEAVY RAIN. SOME LOCALLY HEAVY
RAIN COULD RESULT IN PONDING AND MINOR URBAN FLOODING.

STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
POSSIBLE WARNINGS AND STATEMENTS.

SPEICHER/KAPELA
Local storm report, Aug 23, 10:36 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1036 PM CDT WED AUG 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HAIL             LA VALLE                43.58N 90.13W
08/23/2006  M1.00 INCH       SAUK               WI   TRAINED SPOTTER

&&

DRH
Local storm report, Aug 23, 10:57 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1057 PM CDT WED AUG 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     HAIL             2 W MADISON             43.08N 89.43W
08/23/2006  M0.50 INCH       DANE               WI   AMATEUR RADIO

&&

DRH
Local storm report, Aug 23, 10:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 PM CDT WED AUG 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HAIL             1 NE MIDDLETON          43.11N 89.49W
08/23/2006  E1.00 INCH       DANE               WI   CO-OP OBSERVER

&&

DRH
Special weather statement, Aug 23, 11:09 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1109 PM CDT WED AUG 23 2006

WIZ046-047-051-052-056>060-062>072-240505-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1109 PM CDT WED AUG 23 2006

...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTH CENTRAL AND
SOUTHEAST WISCONSIN UNTIL 4 AM CDT...

AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS...SOME WITH SEVERE POTENTIAL...NORTH AND WEST
OF A STOUGHTON TO WEST BEND LINE.

THE MOST INTENSE STORMS WERE IN SAUK AND DANE COUNTIES.  THESE
STORMS WERE MOVING SOUTHEAST AT 25 MPH...AND HAVE THE POTENTIAL OF
PRODUCING TORNADOES.

THERE WERE ALSO INTENSE THUNDERSTORMS ENTERING NORTHWEST DODGE
COUNTY FROM GREEN LAKE COUNTY...AND MOVING SOUTHEAST AT 25 MPH.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVERNIGHT.
ANY SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 TO 80 MPH...LARGE HAIL TO 3 INCHES IN DIAMETER...ISOLATED
TORNADOES...DAMAGING LIGHTNING AND HEAVY RAIN. SOME LOCALLY HEAVY
RAIN COULD RESULT IN PONDING AND MINOR URBAN FLOODING.

STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
POSSIBLE WARNINGS AND STATEMENTS.

SPEICHER/KAPELA
Local storm report, Aug 23, 11:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1111 PM CDT WED AUG 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             1 SW MIDDLETON          43.09N 89.52W
08/23/2006  M1.00 INCH       DANE               WI   CO-OP OBSERVER

&&

DRH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:16 PM CDTSevere Thunderstorm WarningMKXSauk74 min
Aug 23, 8:16 PM CDTTornado WarningMKXSauk59 min
Aug 23, 8:47 PM CDTTornado WarningMKXDane, Iowa58 min
Aug 23, 9:11 PM CDTSevere Thunderstorm WarningMKXMarquette64 min
Aug 23, 9:13 PM CDTTornado WarningMKXSauk62 min
Aug 23, 9:43 PM CDTTornado WarningMKXDane, Iowa77 min
Aug 23, 10:14 PM CDTSevere Thunderstorm WarningMKXSauk76 min
Aug 23, 10:38 PM CDTTornado WarningMKXSauk52 min
Aug 23, 10:58 PM CDTTornado WarningMKXDane62 min
Aug 24, 12:28 AM CDTSevere Thunderstorm WarningMKXGreen, Rock70 min
Aug 24, 12:36 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette69 min
Aug 24, 12:55 AM CDTSevere Thunderstorm WarningMKXDane80 min
Aug 24, 1:32 AM CDTSevere Thunderstorm WarningMKXRacine, Waukesha58 min
Aug 24, 1:40 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge80 min
Aug 24, 1:50 AM CDTSevere Thunderstorm WarningMKXJefferson41 min
Aug 24, 2:00 AM CDTSevere Thunderstorm WarningMKXRock90 min
Aug 24, 2:08 AM CDTSevere Thunderstorm WarningMKXGreen19 min
Aug 24, 2:36 AM CDTSevere Thunderstorm WarningMKXSauk39 min
Aug 24, 3:20 AM CDTSevere Thunderstorm WarningMKXDane40 min
Aug 24, 3:30 AM CDTSevere Thunderstorm WarningMKXJefferson, Rock45 min
Aug 24, 3:55 AM CDTSevere Thunderstorm WarningMKXSauk50 min
Aug 24, 4:15 AM CDTSevere Thunderstorm WarningMKXRock45 min
Aug 24, 4:41 AM CDTSevere Thunderstorm WarningMKXSauk49 min
Aug 24, 5:07 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane53 min
Aug 24, 5:11 AM CDTSevere Thunderstorm WarningMKXJefferson36 min
Aug 24, 9:39 AM CDTSevere Thunderstorm WarningMKXKenosha18 min
Aug 24, 9:47 AM CDTSpecial Marine WarningMKX13 min
Aug 24, 12:55 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk80 min
Aug 24, 1:23 PM CDTSevere Thunderstorm WarningMKXLafayette53 min
Aug 24, 2:19 PM CDTSevere Thunderstorm WarningMKXGreen31 min
Aug 24, 3:20 PM CDTFlash Flood WarningMKXKenosha, Racine3 hr
Aug 24, 3:38 PM CDTSpecial Marine WarningMKX82 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.